Table of Content
Taking Aspirin Daily Can Be Dangerous
Taking an aspirin daily can be harmful to older people. This has been revealed in a study conducted in the USA and Australia.
Due to heart attack, doctors often recommend taking aspirin, because this medicine dilutes in blood and prevents it from heart attack again.
It has also been proven that after the heart attack, it is beneficial to take aspirin.
But in the case of healthy people who have crossed the age of 70, this medicine is not made for them.
According to this study, healthy people over 70 have no benefit. Even this medicine increases the risk of internal bleeding.
Experts have said these findings very important and have warned about their own treatment because fully healthy people also eat aspirin so that the risk of heart attack can be reduced.
Research Done On 19 Thousand Peoples
This research was done on people of the middle ages. It included 19,114 people from the United States and Australia, who had no heart-related illness until then.
Half of these people were given aspirin to eat every day for five years.
Three reports published in the New England Journal of Medicine show that they did not reduce the risk of heart disease or any other benefit.
Even this started bleeding in the stomach.
Professor John McNeill from Monash University says, “This study means that millions of elderly people who eat aspirin daily have no benefit from this and there is also a risk of bleeding.”
“This study will also help doctors who have long been confused about whether spirits should be given aspirin or not.”
Do Not Leave Instantly Aspirin
It was also found in the study that the risk of cancer deaths increased. However, researchers believe that further investigation is necessary in this case.
Professor Peter Rothwell of Oxford University says that by the age of 70, if you have not had a heart attack, then this medication really has fewer benefits.
This study does not apply to people who are taking aspirin due to heart disease. They should follow the advice of their doctor.
People who have been taking a small amount of aspirin for a long time are advised not to stop immediately. There may also be problems with doing this. They should go to the doctor.